# SDR SWAA2020012140534

- Difficulty date: January 8, 2020
- Submitted: January 22, 2020
- Operation: Air carrier
- Aircraft: N7847A
- Make and model: Boeing 737752
- Aircraft serial: 34297
- Aircraft time: 44,359 hours, 24,962 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 141A8310
- Condition: Cracked
- Location: Bs 294
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE CRACKED OUTBOARD OF MOPSILL AT BS. 294, RBL 53. R&R ANGLE PER SRM & DWG.
